# SDR DALA2021031801543

- Difficulty date: March 16, 2021
- Submitted: March 18, 2021
- Operation: Air carrier
- Aircraft: N844MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29717
- Aircraft time: 77,899 hours, 13,177 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Cracked
- Location: Bs 955
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1820 - DURING OPEN HOLE INSEPCTION MAINTENANCE FOUND CRACK INDICAITONS ON THE LOWER OF THE THREE FASTENERS HOLES ON THE LH STA955 FAIL-SAFE STRAP. DAMAGED AREA REPAIRED (LP 1756366)
